# SDR AALA202510087062

- Difficulty date: September 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AFT CABIN FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR PER RM 51-72-11.
